# SDR SWAA052461

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 59,998 hours, 56,629 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 1122514
- Condition: Faulty
- Location: Nr 1 Eng Indicat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE OIL TEMPERATURE INDICATED ABOVE RED LINE.  REMOVED AND REPLACED NR 1 ENGINE OIL TEMP BULB PER MM.
